De Candia, Antonio (2008) Dynamical heterogeneity in a model for permanent gels: Different behavior of dynamical susceptibilities. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Dynamical heterogeneity in a model for permanent gels: Different behavior of dynamical susceptibilities
Creators:
CreatorsEmail
De Candia, AntonioUNSPECIFIED
Autor/s: T. Abete, A. de Candia, E. Del Gado, A. Fierro, A. Coniglio
Date: 2008
Number of Pages: 0
Department: Scienze fisiche
Identification Number: 10.1103/PhysRevE.78.041404
Journal or Publication Title: PHYSICAL REVIEW E, STATISTICAL, NONLINEAR, AND SOFT MATTER PHYSICS
Date: 2008
Volume: 78
Page Range: 041404-1-041404-10
Number of Pages: 0
Identification Number: 10.1103/PhysRevE.78.041404
Date Deposited: 21 Oct 2010 06:16
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6958

Actions (login required)

View Item View Item